# SDR CA070830001

- Difficulty date: August 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 102 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bolt
- Part number: NAS50134A
- Condition: Broken
- Location: Dispersal Gate
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) RETARDANT WAS DISCOVERED LEAKING FROM AROUND THE TANK DOORS. UPON INVESTIGATION, IT WAS NOTED THAT THE BOLT SECURING THE ANGLE INSIDE THE RT DISPERSAL GATE ASSY WAS BROKEN. THE BOLT WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070830001)
